# SDR AWXA200300646

- Difficulty date: May 13, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 63,256 hours, 50,352 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545409602
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A 1 INCH CRACK WAS FOUND ON MAIN WHEEL WELL UPPER COMPRESSION FRAME AT BS 663, RBL 24.5.  MAINTENANCE REMOVED VERTICAL STIFFENER, WEB DOUBLER, VERTICAL ANGLE, AND FORWARD AND AFT STIFFENER BRACKETS TO FACILITATE REPAIR; CUT AND TRIMMED DAMAGE ON UPPER COMPRESSION FRAME; FABRICATED A NEW REPLACEMENT FRAME SEGMENT; INSTALLED REPAIR PART AND REINSTALLED PARTS REMOVED TO FACILITATE REPAIR IAW E.R. 15-5311-03141-JS1.
